# SDR ASAA2018011723209

- Difficulty date: January 17, 2018
- Submitted: January 19, 2018
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 40,793 hours, 12,249 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Light
- Condition: False Activation
- Location: Fmc
- Stage of operation: LD
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON LANDING CAPTAIN`S VTK LIGHT. FMC WENT BLANK.  ACFT GROUNDED.  PERFORMED FMC RESET AND BITE CHECK IAW AMM 34-61, TASK 801, OPS CHECKED GOOD.
